# SDR ASOA05222

- Difficulty date: March 9, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE INBOARD FS 280 LEFT/RIGHT CLIPS WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE INBOARD FS 280 LEFT/RIGHT CLIPS IAW CRJ-200 SRM 51-42-20.  (M)
